# SDR AWXA9700592

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Engine: Rroyce RB211535E437
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Blown
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A, E

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF SMOKE WAS REPORTED BY TOWER FROM NR 1 ENGINE.  NO COCKPIT INDICATIONS FIRE OR OVERHEAT.  IMMEDIATE RETURN ACCOMPLISHED.  NR 1 ENGINE SHUTDOWN ON SHORT FINAL 200 FT.  REMOVED AND INSTALLED FUEL LINE FROM THE LOW PRESSURE FUEL FILTER TO THE HIGH PRESSURE FUEL PUMP.
